Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Pseudoconvex classes of functions. III. Characterization of dual pseudoconvex classes on complex homogeneous spaces


Author: Zbigniew Slodkowski
Journal: Trans. Amer. Math. Soc. 309 (1988), 165-189
MSC: Primary 32F05; Secondary 32M10
MathSciNet review: 957066
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Invariant classes of functions on complex homogeneous spaces, with properties similar to those of the class of plurisubharmonic functions, are studied. The main tool is a regularization method for these classes, and the main theorem characterizes dual classes of functions (where duality is defined in terms of the local maximum property). These results are crucial in proving a duality theorem for complex interpolation of normed spaces, which is given elsewhere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F05, 32M10

Retrieve articles in all journals with MSC: 32F05, 32M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0957066-9
PII: S 0002-9947(1988)0957066-9
Keywords: Pseudoconvex classes, subharmonic functions, $ q$-plurisubharmonic functions, dual classes of functions, complex homogeneous spaces
Article copyright: © Copyright 1988 American Mathematical Society